# SDR CALA2013100391698

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 43,615 hours, 17,826 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN CABIN ROWS 22-26 NOTICED BY FLIGHT ATTENDANTS & PILOT IN BACK.  1 HOUR INTO FLIGHT, FLIGHT ATTENDANTS REPORT ELECTRICAL SMELL ROWS 22 & 23 ABC.  HAD FLIGHT ATTENDANT`S TURN OFF CEILING & SIDEWALL LIGHTS &  PASSENGER ENTERTAINMENT SYSTEM.  TURNED PACKS TO HIGH FLOW, SMELL WENT AWAY.  LIGHTS WERE NOT TURNED BACK ON UNTIL ARRIVAL AT GATE.  PASSENGER ENTERTAINMENT SYSTEM NOT TURNED BACK ON.  ACCOMPLISHED TOMC CALL OUTS, NO DEFECTS NOTED.  OPERATED LIGHTS ON HIGH, PASSENGER ENTERTAINMENT SYSTEM & APU FOR 1 HOUR, NO DEFECTS NOTED.
